# SDR MWEA99723

- Difficulty date: October 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 100865
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CENTER SECTION OF FLOOR TRACK LIGHTS ARE INOPERATIVE.  MTC REMOVED AND REPLACED FORWARD EMERGENCY BATTERY PACK.
